# SDR SWAA103071

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 18,587 hours, 10,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT LIGHT LENS COVER MISSING AT ROW 2 ABC.  INSTALLED LENS PER MM.
